# SDR 96ZZZX4795

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9624R
- Make and model: Cessna TU206G
- Aircraft serial: U20606907
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 3A0900009
- Condition: Failed
- Location: Lt Float
- Component: Wiplineinc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC HARDLINE FAILED ON LT FLOAT ROUTED BETWEEN NR 3 BULKHEAD AND NOSE GEAR RETRACTOR.  UPON INVESTIGATION, VISUAL INSPECTION OF FAILED HYDRAULIC LINE INDICATED SIGNS OF TOOL MARKS FROM MFG PROCESS ABOUT THE FLARED PORTION OF THE LINE THAT HAD APPARENTLY MIGRATED AND LED TO FAILURE.  EXISTING LINES SHOULD BE EVALUATED AND NEW LINES INSPECTED FOR SIMILAR DEFECTS PRIOR TO INSTALLATION.
